If you need an accessible version of this item please contact JSTOR User Support

A Statistical Illusion in Judging Keynesian Models

Milton Friedman and Gary S. Becker
Journal of Political Economy
Vol. 65, No. 1 (Feb., 1957), pp. 64-75
Stable URL: http://www.jstor.org/stable/1824834
Page Count: 12
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A Statistical Illusion in Judging Keynesian Models
Preview not available

Page Thumbnails

  • Thumbnail: Page 
64
    64
  • Thumbnail: Page 
65
    65
  • Thumbnail: Page 
66
    66
  • Thumbnail: Page 
67
    67
  • Thumbnail: Page 
68
    68
  • Thumbnail: Page 
69
    69
  • Thumbnail: Page 
70
    70
  • Thumbnail: Page 
71
    71
  • Thumbnail: Page 
72
    72
  • Thumbnail: Page 
73
    73
  • Thumbnail: Page 
74
    74
  • Thumbnail: Page 
75
    75